# SDR AALA202106189018

- Difficulty date: June 17, 2021
- Submitted: June 19, 2021
- Operation: Air carrier
- Aircraft: N316PF
- Make and model: Boeing 737823
- Aircraft serial: 31262
- Aircraft time: 12,126 hours, 4,955 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT MEGAPHONE WILL NOT FUNCTION. REPLACED BATTERY IN AFT MEGAPHONE IAW AMM 25-00-00, OPS CHECK GOOD.
